MathSciNet Relay Station
MathSciNet bibliographic data
MR1683690 (2000g:34144) 34M35 (32G34 34M55)
Bolibrukh, A. A. On isomonodromic confluences of Fuchsian singularities. (Russian) Tr. Mat. Inst. Steklova 221 (1998), 127--142; translation in Proc. Steklov Inst. Math. 1998, no. 2 (221), 117–132
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement